# SDR MYWA20131218001

- Difficulty date: December 18, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N753M
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT INBOARD EMERGENCY FLASHLIGHT DOES NOT TURN ON.
